# SDR HEEA076820

- Difficulty date: October 18, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448891
- Part serial: A84799
- Condition: Fluctuates
- Location: Engine
- Part time: 10,321 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NR 1 ENGINE STARTED TO HAVE N1 FLUCTUATIONS. REPLACED FUEL CONTROL.
